ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login
Archived Papers for Journal

Sahand Communications in Mathematical Analysis >>

Vol.18, No.1

Publisher: University of Maragheh

Publishing Date: 2021-02-01

  1. Some Properties of Lebesgue Fuzzy Metric Spaces

    Authors: Sugata Adhya;Atasi Deb Ray

  2. A Note on Some Results for $C$-controlled $K$-Fusion Frames in Hilbert Spaces

    Authors: Habib Shakoory;Reza Ahmadi;Naghi Behzadi;Susan Nami

  3. On Approximation of Some Mixed Functional Equations

    Authors: Abbas Najati;Batool Noori;Mohammad Bagher Moghimi

  4. Gabor Dual Frames with Characteristic Function Window

    Authors: Mohammad Ali Hasankhani Fard

  5. $K$-orthonormal and $K$-Riesz Bases

    Authors: Ahmad Ahmdi;Asghar Rahimi

  6. On New Extensions of Hermite-Hadamard Inequalities for Generalized Fractional Integrals

    Authors: Huseyin Budak;Ebru Pehlivan;Pınar Kosem

  7. Some bi-Hamiltonian Systems and their Separation of Variables on 4-dimensional Real Lie Groups

    Authors: Ghorbanali - Haghighatdoost;Salahaddin Abdolhadi-Zangakani;Rasoul Mahjoubi-Bahman

  8. A Fixed Point Theorem for Weakly Contractive Mappings

    Authors: Morteza Saheli;Seyed Ali Mohammad Mohsenialhosseini

  9. On Some Coupled Fixed Point Theorems with Rational Expressions in Partially Ordered Metric Spaces

    Authors: N. Seshagiri Rao;K. Kalyani